# SDR SROM20090004

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 40,284 hours, 38,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935364U2
- Condition: Cracked
- Location: Fuselage
- Part time: 40,284 hours, 38,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED DAMAGED STRINGER TO BELT FRAME CLIP AT STA BS 986.5, STR S25L WITH NEW P/N 69-35364U2 IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL (SRM), CHAPTER 51-30-2, PARAGRAPH 7, PAGE 5 AND BOEING DRAWING 65-46548, REV DD, DATED JUNE 15, 1999.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE TASK CARD 175, DATED 07/22/09.
